| Model Number |
60-000-72-09 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Possible lot numbers for the plate- 17008644; 17008646; 17008647; and 17008648.Multiple mdr reports were filed for this patient, please see associated report: mdr 9610905-2019-00132.
Event or Problem Description
It was reported that a plate broke.The plate was removed and replaced.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Additional Manufacturer Narrative
Part number information corrected.